Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 53, Number 187

All articles in this issue are freely accessible.

The construction of preconditioners for elliptic problems by substructuring. IV
James H. Bramble, Joseph E. Pasciak and Alfred H. Schatz.
Math. Comp. 53 (1989), 1-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 970699
Error estimates for spatially discrete approximations of semilinear parabolic equations with initial data of low regularity
M. Crouzeix, V. Thomée and L. B. Wahlbin.
Math. Comp. 53 (1989), 25-41
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 970700
On the convergence of a time discretization scheme for the Navier-Stokes equations
T. Geveci.
Math. Comp. 53 (1989), 43-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969488
Numerical approximation of a wave equation with unilateral constraints
Michelle Schatzman and Michel Bercovier.
Math. Comp. 53 (1989), 55-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969491
Stability and convergence of the Peaceman-Rachford ADI method for initial-boundary value problems
W. H. Hundsdorfer and J. G. Verwer.
Math. Comp. 53 (1989), 81-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969489
Improved condition number for spectral methods
Wilhelm Heinrichs.
Math. Comp. 53 (1989), 103-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972370
Error estimates for semidiscrete finite element methods for parabolic integro-differential equations
Vidar Thomée and Nai Ying Zhang.
Math. Comp. 53 (1989), 121-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969493
On the numerical solution of the regularized Birkhoff equations
Christoph Börgers.
Math. Comp. 53 (1989), 141-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969481
Uniform error estimates of Galerkin methods for monotone Abel-Volterra integral equations on the half-line
P. P. B. Eggermont.
Math. Comp. 53 (1989), 157-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969485
Numerical solution of some classical differential-difference equations
George Marsaglia, Arif Zaman and John C. W. Marsaglia.
Math. Comp. 53 (1989), 191-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969490
Determination of the $D^{1/2}$-norm of the SOR iterative matrix for the unsymmetric case
D. J. Evans and C. Li.
Math. Comp. 53 (1989), 203-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969486
On the dimension of bivariate superspline spaces
Charles K. Chui and Tian Xiao He.
Math. Comp. 53 (1989), 219-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969483
Algorithms for piecewise polynomials and splines with free knots
G. Meinardus, G. Nürnberger, M. Sommer and H. Strauss.
Math. Comp. 53 (1989), 235-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969492
A fast algorithm for rational interpolation via orthogonal polynomials
Ömer Eğecioğlu and Çetin K. Koç.
Math. Comp. 53 (1989), 249-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972369
Newton interpolation in Fejér and Chebyshev points
Bernd Fischer and Lothar Reichel.
Math. Comp. 53 (1989), 265-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969487
Noninterpolatory integration rules for Cauchy principal value integrals
P. Rabinowitz and D. S. Lubinsky.
Math. Comp. 53 (1989), 279-295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972372
Weight functions for Chebyshev quadrature
Yuan Xu.
Math. Comp. 53 (1989), 297-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 970703
A family of generalized Jacobi polynomials
F. Locher.
Math. Comp. 53 (1989), 303-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968151
On the mean iteration $(a,b)←((a+3b)/4,(√ab+b)/2)$
J. M. Borwein and P. B. Borwein.
Math. Comp. 53 (1989), 311-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968148
A table of elliptic integrals: cubic cases
B. C. Carlson.
Math. Comp. 53 (1989), 327-333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969482
Incomplete hyperelliptic integrals and hypergeometric series
J.-F. Loiseau, J.-P. Codaccioni and R. Caboz.
Math. Comp. 53 (1989), 335-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972371
The exact determination of rectangle discrepancy for linear congruential pseudorandom numbers
Lothar Afflerbach and Rainer Weilbächer.
Math. Comp. 53 (1989), 343-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968147
Reciprocal polynomials having small measure. II
David W. Boyd.
Math. Comp. 53 (1989), 355-357, S1
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968149
The cohomology of the groups of order $32$
David J. Rusin.
Math. Comp. 53 (1989), 359-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968153
On the computation of unit groups and class groups of totally real quartic fields
J. Buchmann, M. Pohst and J. von Schmettow.
Math. Comp. 53 (1989), 387-397
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 970698
Infinite sets of primes with fast primality tests and quick generation of large primes
János Pintz, William L. Steiger and Endre Szemerédi.
Math. Comp. 53 (1989), 399-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968154
Some pseudoprimes and related numbers having special forms
Wayne L. McDaniel.
Math. Comp. 53 (1989), 407-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968152
A new method for producing large Carmichael numbers
H. Dubner.
Math. Comp. 53 (1989), 411-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969484
Elliptic pseudoprimes
I. Miyamoto and M. Ram Murty.
Math. Comp. 53 (1989), 415-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 970701
A new lower bound for odd perfect numbers
Richard P. Brent and Graeme L. Cohen.
Math. Comp. 53 (1989), 431-437, S7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968150
$n$-clusters for $1<n<7$
Landon Curt Noll and David I. Bell.
Math. Comp. 53 (1989), 439-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 970702
Reviews and Descriptions of Tables and Books
Math. Comp. 53 (1989), 445-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions